# SDR NSVA2011023

- Difficulty date: February 9, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N342NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4342
- Aircraft time: 104 hours, 93 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 3321 ORF-EWR DIVERTED TO RIC DUE TO THE FWD CARGO DOOR LIGHT.   PERFORMED OPS CHECK, CHECKED GOOD.
